# SDR USAA2010012790194

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 30,624 hours, 11,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 3489
- Part serial: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Part time: 30,624 hours, 11,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EES - L-1 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED 1 LEFT DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
